# SDR AALA20091216TUL01

- Difficulty date: December 15, 2009
- Submitted: January 21, 2010
- Operation: Air carrier
- Aircraft: N9622A
- Make and model: Doug DC-9-83
- Aircraft serial: 53593
- Aircraft time: 32,580 hours, 15,048 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Bottle
- Part number: AAP2973A
- Condition: Low Pressure
- Location: Crew O2
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CREW NOTED THAT CREW OXYGEN BOTTLE INDICATED LOW.  LANDED SLC WITHOUT INCIDENT.  REPLACED CREW OXYGEN BOTTLE.
